Journal of Symbolic Logic

Review: A. A. Zinov'ev, Philosophical Problems of Many-valued Logic

Atwell R. Turquette

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 4 (1964), 213-214.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735008

JSTOR
links.jstor.org

Citation

Turquette, Atwell R. Review: A. A. Zinov'ev, Philosophical Problems of Many-valued Logic. J. Symbolic Logic 29 (1964), no. 4, 213--214. https://projecteuclid.org/euclid.jsl/1183735008


Export citation